# SDR NOCA22206

- Difficulty date: November 26, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 1567
- Condition: Inaccurate
- Location: Cockpit Stndby
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STAND BY ALTIMETER WHEN SET ON 29.92 IN, HG READS 1014 MB, WHEN 1013 MB IS SET READS 29.885 IN HG.  REMOVED AND REPLACED STAND BY ALTIMETER AS PER AMM 34-13-06.
